# SDR F2P2002F00001

- Difficulty date: November 6, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N888JJ
- Make and model: Piper PA-31-350
- Aircraft serial: 317852078
- Engine: Lyc TIO540*
- System (JASC): 2330 · Entertainment System
- Part: Speaker
- Part number: FRC1200
- Part serial: 001983588162
- Condition: Burned
- Location: Entertainmt Sys
- Part time: 1,826 hours
- Component part number: N241224
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

PILOT NOTICED SMOKE AND FIRE IN CABIN DURING CLIMBOUT.  PILOT DECLARED EMERGENCY, SHUT OFF ALL ELECTRIC POWER AND LANDED AIRCRAFT, WITHOUT FURTHER INCIDENT,  NO PASSENGERS ON BOARD.  FOUND PASSENGER ENTERTAINMENT SPEAKER LOCATED RIGHT SIDE PAX CABIN AT STATION 209, BURNED OUT.  FIRE DAMAGE TO SURROUNDING INTERIOR PANEL FABRIC APPROX 12 SQ INCHES AND ADJACENT PAX SEAT CUSHION.  FOUND NO CIRCUIT PROTECTION DEVICES TRIPPED.  FOUND 24 VOLTS TO ONE SIDE OF DAMAGED SPEAKER.  INSPECTED ENTIRE CIRCUIT WIRING , NO DEFECTS FOUND.  ALL OTHER AIRCRAFT ELECTRIC SYSTEMS FUNCTION CHECK, OK.  FAILURE OF THE SPEAKER AMP TO ALLOW 24 VOLTS TO SPEAKERS ALL EQUIPMENT HAS BEEN REMOVED AND WILL BE SENT TO MANUFACTURER FOR EVALUATION.
